| Model Number |
S-60-060-120-P6 |
| Medical Device Problem Codes |
Material Separation (1562); Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is likely that the distal sheath of the delivery system was entrapped or bent in the mildly calcified anatomy such that the ratchet was unable to completely deploy the stent resulting in the reported difficult or delayed activation.Withdrawal of the compromised device resulted in the stent to completely deploy however interaction with the tip of the device and stent resulted in the reported tip material separation.As reported, a snare device was used to remove the separated tip.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported the procedure was to treat a mildly calcified lesion in the common temporal artery.The 6.0x60mm supera self expanding stent system (ses) was advanced to the target lesion however the stent was not completely deployed from the ses.During withdrawal of the ses, the stent deployed however the tip of the ses separated.A snare device was used to remove it.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.